... doctor just changed my prescription because I can no longer afford the Amlodipine due to being unemployed
15 Nov 2009
Dear Anonymous, I'm not a doctor but I have high blood pressure that is not very controllable. So I've done alot of research and talked to my doctor and I have found out that amlodipine (a calcium chanel blocker) is not the best medication to be on. In fact the new reports on it say it can cause a heart attack. The only reason it is prescribed is because the drug companies push it to get their money out of it. I hope lisinopril works for you. No medicine comes without side affects but it would be nice to be on the one with the least amount. Every time I get a new prescription I research it to make sure it's the best for me. The doctors get most of their information about drugs from the drug companies. I wish more would do their own research but they are very busy. To research a drug all you have to do is Google it. You'd be surprised at the info you can get. By the way your drug change is pretty comparable. But don't take my word for it Google it. Good luck, Diva Granny
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
But now I get terrible leg cramps several times during the night. Can amlodipine besylate be the culprit? I always had occasional leg cramps, even ...
1 answer • 13 Aug 2010
I have been taking 10mg twice daily with 2.5mg amlodipine once at bedtime for high blood pressure. Have experienced many annoying side effects with ...
2 answers • 9 Mar 2011
I wanted to have a generic that was comparable to Tarka, because of the cost. My doctor perscribed Amlodipine-Benaz 5/20mg caps. Is there a big ...
1 answer • 14 Sep 2011
I have recently been dx with high blood pressure my doc has put me on 20mg of lisinopril daily I also have cml and I take Sprycel for that. My bp is ...
2 answers • 4 Dec 2011
I also take lisinopril 10mg. the hydrochlorto with the lisinopril has dropped my blood pressure to 93 over 53. Why? I was given the hyd at an urgent ...
2 answers • 1 Apr 2013